# SDR DU4R2006707

- Difficulty date: November 29, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT LWR SKIN BS 1290 BETWEEN S-27L AND S-28L.  REMOVED CORRODED SKIN SECTION.  FABRICATED AND INSTALLED DOUBLER 12-11/16" BY 12-1/2" FROM 2024-T3 .125" IAW B757 SRM 51-20-01 AND 53-00-01.
